# SDR JJBA20190124035

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 33,446 hours, 20,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVER WING EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT LT AND RT OVER WING EMERGENCY LIGHTS. FOUND WIRES W170-8278-22 AND W170-8279-22N BROKEN, REPLACED WIRED. OPS CHECK FAILED. REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY CHASSIS ASSEMBLY. OPS CHECK SAT.
